# SDR 20000505AP040

- Difficulty date: February 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Bl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT 18.3 STATION 297 TO 310 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SAAB SRM 53-70-60 AND SAAB REPAIR STATEMENT 72SDS0795.  AIRCRAFT RETURNED TO SERVICE.  (M)
